# SDR SWAA2014061829163

- Difficulty date: April 14, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 64,395 hours, 52,634 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SKIN CRACKED AT BS 328, STRINGER 8R.  REPAIRED SKIN IAW EO & EA.
